As I sit here late at night my mind is racing. Listening to music and now writing this post. There is so much going on at the moment that I don’t really know where to begin to be honest. So much happening within my personal life and with my health. Let’s get started, shall we?
The vascular surgeon has decided that they no longer have an option with my left leg but to amputate. This isn’t a below the knee, this is the inter leg. So the forms are signed and right now it is just waiting time for surgery. Then going to have a lot of rehab afterwards, as well as being in a chair. Not something I want. I really hope I don’t pull out at the last minute. But, I don’t think I can honestly cope with being in a wheelchair.
Also, they have recently discovered that the infection is now also in the bone of my right leg. They are hitting it hard with drugs at the moment hoping they have caught it in time. But who knows. They are scheduling another bone scan soon to see if it is spreading as it did with the left. I might end up with a PICC line in for some heavier IV drugs being run through. But have to wait and see at the moment on that one.
My new antidepressant has just been increased from 50mg to 100mg. That does begin tonight. So let’s see how this works. It will be the same as always, another couple of weeks to see if it is working or not. Also, the increase of that on top of my opioids. benzos and all the other medication I take might just be too much
For a few weeks now I have been having constant headaches that are worrying and still I do not get as much sleep as I should. Here’s hoping the increase of the antidepressant might help with that also. But time will tell.
There are a few personal issues going on with certain people at the moment that I really don’t want to get into at the moment. Maybe in the next post or two. Now just isn’t the right time for it.
Last Friday (25th Sept.) was a great day. I went up to Newcastle with one of my support workers and it was a great day. Didn’t get to do everything I wanted as there were too many people around, which was surprising since school holidays don’t start till tomorrow. There should have been nowhere near the number of people around as there was. But, oh well can’t change that. Still had a great time. But didn’t I pay for it that night and am still paying for it a bit now. I can’t usually last long periods out and on my legs these days. Can only do the best I can.
Anyway, starting to feel a little weird. Could be because of the new antidepressant dose. So I am going to go and play a game of Tower! 3D Pro for a bit and see how I feel. Also, have to run an iPhone update as well. At least this one is less than 180MB. Not like the last major update recently.